# SDR AALA20111206TUL08

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 2 GALLEY TIEDOWN FITTING AT STATION 218 APPROXIMATELY 18 INCHES INBOARD OF NUMBER 4 SEAT.  INSTALLED NEW MOUNT PER AARD 51-10-00-5.
